# SDR DALA2025051503765

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0964262) CORROSION ON FLOOR SUPPORT 2EA BTW STA 947- 967 RBL55-64 AT PASSENGER COMPARMENT (W2). FLOOR SUPPORT 2EA BTW STA 947-967 RBL55-64 AT PASSENGER COMPARMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G.
